# SDR C2XA11RI006

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 12,453 hours, 6,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, MX FOUND EMERGENCY LIGHT EXIT ROW 12C INOPERATIVE.  MX REMOVED AND REPLACED AC/DC INVERTER NR 5 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
